# SDR SWAA2024103052342

- Difficulty date: October 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 65,764 hours, 43,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF 24-153-02913 WP 2; STEP 8. RII INSPECTION REQUIRED. 24-153-02907-WIP2 (N7864B - SWA - REPAIR - SECTION 46 - FUSELAGE CROWN SKIN CRACKS STA 727B - STA 727D AT S-4L) <[01] PERFORM RII VERIFYING STEP 8 OF TTG8Q00WMBUU INSTALLED REPAIR WASHERS PER SRM 51-40-08
